# SDR MALA030375

- Difficulty date: August 15, 2003
- Submitted: August 20, 2003
- Operation: Air carrier
- Aircraft: N79XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A079
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Potentiometer
- Part number: OFF8532
- Part serial: OFF250
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT ON FLIGHT NR 3321, AT LEVEL FLIGHT THE FLAPS BEGAN UNCONTROLLED MOVEMENT CAUSING THE AIRCRAFT TO PITCH.  THE FLAP MOVEMENT WAS CONFIRMED WITH THE FLAP INDICATOR.  AIR RETURN TO MSP MAINTENANCE WITH FLAPS 0 DEG, SIMULATED AIR LOAD ON FLAPS AND NOTED FLAPS EXTENDED UNCOMMANDED THEN RETRACTED. COMPLETED FLAP CONTROL RIGGING IAW AMM 27-51-00-5. RE-RIGGED FLAP CONTROL BOX AND FLAP POSITION TRANSDUCERS.  REPLACED LT FLAP POSITION POTENTIOMETER 7DE PN/ON 8565M1, PN/OFF 8532, SN/ON 94040026, SN/OFF 250 IAW AMM 27-53-05 DUE TO LOOSE SHAFT.
